# SDR SWAA2024111250205

- Difficulty date: October 17, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 12,095 hours, 5,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 767-787 AROUND FASTENER HOLES. UPPER AND LOWER SURFACES.<[01] WORKED CORROSION PER SRM 53-00-53-1A-2. REMOVED .002 FROM ORIGINAL THK .40 REWORK WITHIN LIMITS;[02] REWORKED AREA OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] REWORKED AREA OUT OF LIMITS PER SRM 53-60-15-1A-1;[04] VERIFIED C/A #3; CORROSION REMOVAL OUT OF LIMITS PER SRM 53-60-15-1A-1.;[05] REMOVED AND REPLACED SIDE PLATE PER SRM 51-10-02;[06] REMOVED AND REPLACED SIDE PLATE PER SRM 51-10-02;INSTALLED FASTENERS PER SRM 51-40-02;[07] REMOVED AND REPLACED SIDE PLATE PER SRM 51-10-02;INSTALLED FASTENERS PER SRM 51-40-02 INSP. C/W
